I used Retin-A for the first time last night and When i woke up it was just dry flakiness but no sign of redness or irritation. the flakiness was on my forehead only and a littleeee on the chin. thats it.
Does This Mean Im Responding Well to my Acne Medication?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Peeling after Retin-A - does that mean it's working?
Peeling or flaking after using Retin-A happens often. If you don't have this, it doesn't mean it's not working, and if you do have it, it doesn't necessarily mean it is working either. Give it time to see how you're responding, and don't worry if you peel or flake, or don't.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.